# SDR SWAA112709

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 85,405 hours, 58,671 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 512501
- Part serial: 2626
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -  FLIGHT ATTENDANT AND PASSENGER REPORTED,"BURNING ELECTRICAL" SMELL IN CABIN.  REMOVED AND REPLACED GASPER FAN PER MM.
